# SDR UIEA200700125

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B082416
- Condition: Corroded
- Location: Bs 1319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK RT NR 3 MED CUTOUT AFT UPPER CORNER SKIN STA1319, STR 17R-18R FOUND CORRODED.  REPAIRED ACCOMPLISHED AS PER BOEING MESSAGE NR 1-289657194-1, 747 SRM 53-30-03 FIG 44 AND FAA FORM 8100-9.
